Byetta and pre-diabetes?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

ozzie666
New Member


Date Joined Feb 2008
Total Posts : 5
   Posted 2/22/2008 8:16 PM (GMT -7)   
 
 
  Hi, I have been on 5mg of Byetta for two months now and will be going to the full dose
  in 1 week. I was put on it by my family Dr. due to weight gain and the chance of    
  developing type two diabetes. I had a little bit of upset stomach from time to time and am
  worried about this at the full dose. what do you do for the upset stomach? Also has 
  anyone been put on it just in case they may become diabetic do to lifestyle?  Any            
  info much appreciated.
 
  Thanks,
  Linda

LanieG
Forum Moderator


Date Joined Nov 2006
Total Posts : 5392
   Posted 2/22/2008 9:27 PM (GMT -7)   
Hello Linda, welcome to HealingWell.  I'm sure someone will be able to help you out with your questions about Byetta but have patience because sometimes activity is slow around here on the weekends.  (Also, I deleted your other two posts because they were the same subject as this with the same questions.)  In the meantime while waiting for some responses, please look back through past posts.  You'll find several helpful ones about Byetta that might help.  Just look through the subjects for "Byetta". 

Lanie
forum moderator - diabetes
diabetes controlled so far by low/no carb diet and exercise; no meds


ozzie666
New Member


Date Joined Feb 2008
Total Posts : 5
   Posted 2/22/2008 9:32 PM (GMT -7)   
Thanks Lanie,

I thought I posted at least three times, but I couldn't find them and I thought maybe I forgot to hit the submit key. I will be patient because I am really curious about these things.

Thanks,
linda

LanieG
Forum Moderator


Date Joined Nov 2006
Total Posts : 5392
   Posted 2/22/2008 9:45 PM (GMT -7)   
I'm sure you've got lots of questions about the meds.  I know that in the past some members discussed the upset stomach issues, so I hope you can find them.  I think it was back in the fall sometime, so check the threads from around that time.  Also, you might check their website www.byetta.com to see if you can find more information from there as well. 

Lanie
forum moderator - diabetes
diabetes controlled so far by low/no carb diet and exercise; no meds


ozzie666
New Member


Date Joined Feb 2008
Total Posts : 5
   Posted 2/22/2008 10:09 PM (GMT -7)   
Thanks, I'll try your suggestions!

Nanabug
New Member


Date Joined Feb 2008
Total Posts : 1
   Posted 2/24/2008 9:57 PM (GMT -7)   

I am new to Byetta and interested in other results with the medication.My morning readings are high but in the normal range.  I am hoping they will be lower and that I will loose weight also.  I have been using the injections for four days.  I am excited about going back to the doctor in three months and hope my reading will be lower than my 6.6.


eviltang
Regular Member


Date Joined Jan 2007
Total Posts : 64
   Posted 3/29/2008 11:50 PM (GMT -7)   
I was receintly put on byetta 5mg 2x's daily. So far this is the first diabetes medication I have taken. My number were 200-300 and my AC1 was 7.6. When I return to the Endo I will have been on it a month and if there has not been a significant change she will increase me to the 10-mg 2 x's a day. I have no problem with taking the med in the morning but in the evening I usually have a bout of nausea and ALOT of gas...lol. Since being on the med my lowest reading has been 111 and my highest was 287. Guess we will have to just wait to see what happens.

Good luck
Christy
DX: Sarcoidosis, Addisons Insufficiency, Renal Insufficiency, IBS, GERD, Hashimoto Thyroiditis, Degenerative Disc Disease, Autoimmune Hepatitis, Type 2 Diabetes, Secondary Raynauds, Erythema Nodosum, Migraines, Depression
 
RX: Effexor XR , Zebeta,  Hydrochlothiazide, Hydrocortisone, Tramadol, Naproxen,  Prevacid, Gabapentin, Levothroxine, Tricor, Actonel, Oxygen, Byetta, Xanax  
 
 
 


ceebee
Regular Member


Date Joined Dec 2006
Total Posts : 401
   Posted 3/30/2008 9:24 PM (GMT -7)   
ozzie, I am with Warren on this. Why don't I just go get a little chemo because I might get breast cancer and die like my sister?? Taking a daibetes med without diabetes is crazy. All meds have side effects and some of these are not good. Get a new doctor as fast as you can.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 02, 2016 9:56 PM (GMT -7)
There are a total of 2,731,952 posts in 300,977 threads.
View Active Threads


Who's Online
This forum has 151137 registered members. Please welcome our newest member, Country girl2.
245 Guest(s), 5 Registered Member(s) are currently online.  Details
DBwithUC, letstryit, Fairwind, GustavoWoltmann, multifacetedme


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer